# SDR SWAA2015092944364

- Difficulty date: August 10, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6555567
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP TRACK AFT SUPPORT FITTING CORRODED.  REPAIRED FITTING IAW SRM.
